# SDR 96FDEA00443

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554580
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN LAP BS 1030, STR 26R.  *** S/D  ****   REMOVED FASTENERS FROM SKIN STA 1020 - 1040, STR 26R.  REMOVED SHIM, TRIMMED SHIM TO FIT, ALODINED AND PRIMED PER FEDEX SRM 51-10-1.  FAY SEALED PER FEDEX SRM 51-20-04.  INSTALLED FASTENER PER FEDEX SRM 51-30-2.
